This is my second month on the pill. I thought I started spotting on Wednesday, but it is a full blown period bleeding. I've read on here that spotting is common, but define spotting. I'm using full pads. I know, you'll all tell me that my body may need 4-6 months to regulate itself. But if I'm bleeding now, does that mean I'll bleed again during the non-active pills, if this bleeding stops by then???
FYI, I'm taking the pill to try and decrease my PMS symptoms & heavy flow. I have not missed any pills and have taken them at the same time everyday.
I had the same problem with Alesse. Approx a week-1.5 wks before I had reached the sugar pills my period started...or what is more commonly "spotting"...but I had the same problem with the heaviness- I would soak through pads within a few hours.
After 2 mos of that craziness I switched over to Diane 35 and found it to be much better (as in, no spotting or bleeding before I finished my active pills). It seems as though a lot of people had that problem with Alesse, because it has such a low hormone level (therefore not having many side effects). I would talk to your doctor about switching pills to one that's a little stronger (unless you want to wait to see if, after 3 mos of being on it, the bleeding subsides- I didn't wait and just swtiched after 2).
Same thing is happening to me..i am on first pack of Ortho Tri cyclen Lo and i start bleeding during my 17th day on dark blue active pill and have been bleeding ever since...i am now on the green pills..i start the active ones on suday so i hope it will make it stop..its now 10 days of bleeding..it realy sucks
that happened to me on my first month of Alesse.. for me I started in the 3rd week of active pills and went through to when I normally have my period (so I bled for almost 2 weeks). I am now on month 3 and it hasn't happened again, although last month my period only lasted for 24 hours so we will see how this month goes. With ANY pill your body needs several months to adjust, so don't give up on it based on the first few months. If you are in month 4 or 5 and it is still doing it, you may need to switch pills.